Publications

Found 2 results
    Filters: Type is Journal Article and Author is David Gesbert  [Clear All Filters]
    2011
    Fawaz, N., K. Zarifi, M. Debbah, and D. Gesbert, "Asymptotic Capacity and Optimal Precoding in MIMO Multi-Hop Relay Networks", IEEE Transactions on Information Theory, vol. 57, issue 4, pp. 2050-2069, April 2011.
    2008
    Fawaz, N., D. Gesbert, and M. Debbah, "When Network Coding and Dirty Paper Coding Meet in a Cooperative Ad Hoc Network", IEEE Transactions on Wireless Communications, vol. 7, issue 5, pp. 1862-1867, May 2008.